American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Olivia Beckwith. Asymptotic bounds for special values of shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 145 (2017) 2373-2381.
Abstract, references, and article information   
View Article: PDF

[2] Harald Grobner, Michael Harris and Erez Lapid. Whittaker rational structures and special values of the Asai $L$-function. Contemporary Mathematics 664 (2016) 119-134.
Book volume table of contents   
View Article: PDF

[3] Dohoon Choi, Subong Lim and Robert C. Rhoades. Mock modular forms and quantum modular forms. Proc. Amer. Math. Soc. 144 (2016) 2337-2349.
Abstract, references, and article information   
View Article: PDF

[4] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 144 (2016) 1439-1451.
Abstract, references, and article information   
View Article: PDF

[5] Avner Ash and Darrin Doud. Highly reducible Galois representations attached to the homology of $\mathrm{GL}(n,\mathbb{Z})$. Proc. Amer. Math. Soc. 143 (2015) 3801-3813. MR 3359572.
Abstract, references, and article information   
View Article: PDF

[6] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547. MR 3356037.
Abstract, references, and article information   
View Article: PDF

[7] Masataka Chida. Indivisibility of central values of $L$-functions for modular forms. Proc. Amer. Math. Soc. 143 (2015) 2829-2840.
Abstract, references, and article information   
View Article: PDF

[8] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[9] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[10] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[11] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[12] Colette Mœglin. Paquets stables des s\'eries discr\`etes accessibles par endoscopie tordue; leur param\`etre de Langlands. Contemporary Mathematics 614 (2014) 295-336.
Book volume table of contents   
View Article: PDF

[13] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[14] Jeffrey Beyerl, Kevin James and Hui Xue. Divisibility of an eigenform by an eigenform. Proc. Amer. Math. Soc. 142 (2014) 29-38.
Abstract, references, and article information
View Article: PDF

[15] Masaaki Furusawa, Kimball Martin and Joseph A. Shalika. On central critical values of the degree four $L$-functions for $\mathrm{GSp}(4)$: The fundamental lemma. III. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[16] Masaaki Furusawa and Kazuki Morimoto. Shalika periods on $\mathrm{GU}(2,2)$. Proc. Amer. Math. Soc. 141 (2013) 4125-4137.
Abstract, references, and article information   
View Article: PDF

[17] Jeffrey Hakim. Tame supercuspidal representations of $\mathrm{GL}_n$ distinguished by orthogonal involutions. Represent. Theory 17 (2013) 120-175.
Abstract, references, and article information   
View Article: PDF

[18] Qingfeng Sun. On the first moment of the symmetric-square $L$-function. Proc. Amer. Math. Soc. 141 (2013) 369-375. MR 2996941.
Abstract, references, and article information   
View Article: PDF

[19] Jeffrey Hakim and Joshua Lansky. Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012) 276-316.
Abstract, references, and article information   
View Article: PDF

[20] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[21] Zachary A. Kent. Periods of Eisenstein series and some applications. Proc. Amer. Math. Soc. 139 (2011) 3789-3794. MR 2823025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF

[23] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hui Xue. Central values of $L$-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011) 21-30. MR 2729067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Goro Shimura. Arithmeticity of the critical values of zeta functions and Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 219-246.
Book volume table of contents
View Article: PDF

[26] Goro Shimura. Arithmetic of differential operators and nearly holomorphic functions. Math. Surveys Monogr. 82 (2010) 87-126.
Book volume table of contents
View Article: PDF

[27] Goro Shimura. Automorphic forms and families of abelian varieties. Math. Surveys Monogr. 82 (2010) 7-44.
Book volume table of contents
View Article: PDF

[28] Goro Shimura. Arithmeticity of automorphic forms. Math. Surveys Monogr. 82 (2010) 45-86.
Book volume table of contents
View Article: PDF

[29] Goro Shimura. Zeta functions associated with Hecke eigenforms. Math. Surveys Monogr. 82 (2010) 159-184.
Book volume table of contents
View Article: PDF

[30] Goro Shimura. Arithmeticity in the Theory of Automorphic Forms. Math. Surveys Monogr. 82 (2010) MR MR1780262.
Book volume table of contents   


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia